# SDR CALA2017022400475

- Difficulty date: February 24, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 64,294 hours, 14,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER FLASHLIGHT RED IND NOT FLASHING, FEW CABIN MID LOCATION R&R FLASHLIGHT BATT, OPS NORMAL, OK FOR SERVICE.
